# SDR ASOA201712217033

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 41,818 hours, 32,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 123674
- Condition: Discharged
- Location: Cabin
- Part time: 11,661 hours, 9,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIPS INOP. REMOVED AND REPLACED EMERGENCY BATTERY PACK NR 3 IAW AMM 33-50-04 AND IPC 33-50-04 ITEM 30 FIG 01.  OPS CHECKED GOOD.
